# SDR 9WGA2023053054501

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 90,140 hours, 16,747 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Cadc
- Part number: 4059060901
- Part serial: 9808081
- Condition: Inoperative
- Location: #2
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: CADC 2 FAILURE ON TO. R & R #2 CADC PER AMM 34-16-01. CORRECTIVE ACTION: PERFORMED CADC LEAK CHECK PER AMM 34-11-00-700-801. OPS CHECK NORMAL. NO FAULT NOTED AT THIS TIME.
